# SDR SWAA2022112971180

- Difficulty date: November 15, 2022
- Submitted: November 29, 2022
- Operation: Air carrier
- Aircraft: N8512U
- Make and model: Boeing 737-8H4
- Aircraft serial: 38816
- Aircraft time: 20,066 hours, 9,602 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING I/B MAIN FLAP T/E WEDGE LOWER SURFACE IS DELAMINATED. (MARKED) / [01] IDENTIFIED PANEL IAW SRM 57-53-02-0I-1 FIGURE 2 SHEET 4 TABLE 2 ITEM 30  DAMAGE EXCEEDS ALLOWABLE DAMAGE LIMITS IAW SRM 57-53-01-1A-1 PAR.4 A(7)(A)2)  DAMAGE IS TO BE REPAIRED IAW SRM 57-53-01-2R-7 AND SRM 51-70-10-2R-4.  REMOVED DISBONDED LOWER SURFACE SKIN IAW SRM 57-53-02-2R-7 PARA 4.B AND SRM 51-70-10-2R-4 PARA 6 & 7. HONEYCOMB CORE IS IN GOOD CONDITION. TOTAL DAMAGE SIZE IS 49 SQIN WITH THE FWD EDGE OF DAMAGE IN A CIRCULAR CHAPE.; 05] FABRICATED REPAIR DOUBLER AND SKIN FILLER FROM PRE-PRIMED 0.020' 7075 T6 ALUMINUM (LOT# 1470922-1) IAW SRM 51-70-10-2R-0; PARA. 8.A. & SRM 57-53-01-2R-7 PARA.4 C-D  ACCOMPLISHED SURFACE PREP USING BMS 5-162; TY1 (LOT# 2122E) (BOEGEL); APPLIED AND CURED BONDING PRIMER BMS 5-89 (LOT# 5110236-1); ALL IAW SRM 51-70-10-2R-0; PARA'S 11.A; 11.B; 11.E; 14; AND 15.  APPLIED REPAIR DOUBLER USING BMS 5-101; TY 2; GR 10 ADHESIVE (LOT# 1490482-1); VACUUM BAGGED REPAIR AREA FOR HEAT BLANKET CURE; LEAK CHECKED GOOD USING VACUUM GAUGE ID:ATS2107 DUE:04/2023 IAW SRM 51-70-10-2R-0; PARA. 18. & PARA. 20 B(2) & SRM 57-53-01-2R-7 PARA.4 G;
